Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On a series of involutorial Cremona transformations of space defined by a pencil of rules surfaces


Author: Virgil Snyder
Journal: Trans. Amer. Math. Soc. 35 (1933), 341-347
MSC: Primary 14E07; Secondary 14C21
MathSciNet review: 1501687
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14E07, 14C21

Retrieve articles in all journals with MSC: 14E07, 14C21


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1933-1501687-5
Article copyright: © Copyright 1933 American Mathematical Society